# SDR SWAA2020071595450

- Difficulty date: June 24, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 182A5304
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STAB STA 120.30; FWD T-CHORD IS CRACKED.  REMOVED AND REPLACED NEW T-CHORD ON LT HORIZONTAL STAB INSPAR RIB AT STAB STA120.3 FWD P/N HFAB53-SF-012 PO 796701.  LOCATED AND DRILLED IAW SRM 51-40-02; SRM 51-40-05 AND DWG 182A5304 REV C.
